# SDR QMLA2024060720059

- Difficulty date: June 7, 2024
- Submitted: June 9, 2024
- Operation: Air carrier
- Aircraft: N329AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4645
- Aircraft time: 4,804 hours, 15,183 cycles
- System (JASC): 6200 · Main Rotor System
- Part: Tube
- Condition: Interference
- Location: Colletive
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL INTERFERENCE.  CYCLIC DISPLACES IN LATERAL AXIS WHEN COLECTIVE IS MOVED. PILOT WAS MOVING THE AIRCRAFT FROM THE GRASS NEXT TO THE HELIPAD TO HELIPAD. WHILE PICKING THE AIRCRAFT UP INTO A HOVER HE NOTED THAT WHILE PULLING COLLECTIVE THE CYCLIC WAS MOVING LATERALLY. HE COULD OVER COME THIS ISSUE, HOWEVER IT MADE HANDLING THE AIRCRAFT AWKWARD. WE INSPECTED THE FLIGHT CONTROL SYSTEM, ADJUSTED THE FRICTION ON THE COLLECTIVE AND CYCLIC SYSTEMS. DISCOVERED THE CYCLIC BALANCING SPRING NEED ADJUSTING AND ADJUSTED IT. TEST FLEW THE AIRCRAFT AND IT STILL HAD THE SAME ISSUE. WE INSPECTED THE CONTROL MORE AND NOW WE PLAN TO CHECK THE AIRCRAFT FLIGHT CONTROL RIGGING.
